MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKOPLASTY PARTIAL KNEE END EFFECTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. MAKOPLASTY PARTIAL KNEE END EFFECTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111770
Medical Device Problem Codes Component Missing (2306); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
The small magnet that is on the underside of the trigger is not there.This caused for the anspach not to come on.This is a loaner set that i received.Case type: pka.Surgical delay: 5 min.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: it was reported that the small magnet that is on the underside of the trigger is not there.This caused for the anspach not to come on.This is a loaner set that i received.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the product history records indicate 06 devices were manufactured under lot no 26110511 and were accepted into final stock on 03/19/2019.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 111770, lot number 26110511, shows no additional complaints related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.Device not returned.

Brand Name
MAKOPLASTY PARTIAL KNEE END EFFECTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8239450
Report Number3005985723-2019-00042
Device Sequence Number13867616
Product Code OLO
UDI-Device Identifier00848486000042
UDI-Public00848486000042
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111770
Device Lot Number26110511/00454
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;